# SDR UPS07650430

- Difficulty date: August 11, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cooling System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP BTB - EQUIPMENT COOLING INOP IN AUTO AND STANDBY.  T/S SYSTEM PER FIM 21-56-00 FIG 116, NO DEFECTS NOTED.  OK TO CONTINUE.
